# SDR 2008FA0000894

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: General aviation
- Aircraft: N5340Y
- Make and model: Cessna T210N
- Aircraft serial: 21064173
- Aircraft time: 5,620 hours
- Engine: Cont TSIO520*
- Engine time: 2 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467683A1
- Part serial: B08HA025R
- Condition: Sheared
- Location: Engine
- Part time: 2 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ON SECOND TEST FLIGHT AFTER FACTORY REBUILT ENG INSTALLATION, ENG QUIT DURING TAKEOFF, JUST AFTER LIFTOFF, ALTITUDE LESS THAN 5 FT AGL. PILOT LANDED ACFT AND ROLLED OUT WITHOUT FURTHER INCIDENT. DURING THIS EVENT, PILOT REPORTED THAT AT TAKEOFF INITIATION, POWER SETTINGS WERE " NORMAL, SMOOTH, AND HEALTHY." AT ACFT ROTATION (65-70 KNOTS), PILOT REPORTED MANIFOLD PRESSURE AND FUEL FLOW DECREASED STEADILY AS ENGINE FALTERED, THEN QUIT COMPLETELY.  TOWED ACFT TO MAINT AREA. ENG PROMPTLY RESTARTED BUT QUICKLY FALTERED. WITH PROMPT USE OF AUXILIARY FUEL PUMP ENGINE WAS ABLE TO KEEP RUNNING. INSPECTED ENG AND FOUND ENG DRIVEN FUEL PUMP DRIVE SHAFT SHEARED. CURRENTLY IN CONTACT WITH MFG ABOUT THE INCIDENT.
